Evans, JD; (2012) The infimum of the Nijenhuis energy. Mathematical Research Letters , 19 (2) 383 - 388.
Full text not available from this repository.
We prove that on any symplectic manifold whose symplectic form represents a rational cohomology class there exists a sequence of compatible almost complex structures whose Nijenhuis energy (the L²-norm of the Nijenhuis tensor) tends to zero. The sequence is obtained by stretching the neck around a Donaldson hypersurface.
|Title:||The infimum of the Nijenhuis energy|
|Additional information:||Also available since Sep 2011 in preprint form from http://arxiv.org/abs/1109.4854|
|Keywords:||Symplectic manifolds, Almost complex structures|
|UCL classification:||UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics|
Archive Staff Only: edit this record